RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 2, paper published in the English version journal (Mi mz12038)  

Papers published in the English version of the journal
Brief Communications

On Regularity of Positive Quadratic Doubly Stochastic Operators

M. Saburovab

a International Islamic University Malaysia, Kuantan, Malaysia
b College of Engineering and Technology, American University of the Middle East, Egaila, Kuwait

Keywords: quadratic doubly stochastic operator, cubic stochastic matrix, regularity.

Funding Agency Grant Number
Ministry of Higher Education, Malaysia FRGS14--141--0382
This work was supported in part by the Ministry of Education of Malaysia under grant FRGS (project no. FRGS14–141–0382).



English version:
Mathematical Notes, 2018, 103:2, 328–333

Bibliographic databases:

Received: 25.01.2017
Language:

Citation: M. Saburov, “On Regularity of Positive Quadratic Doubly Stochastic Operators”, Math. Notes, 103:2 (2018), 328–333

Citation in format AMSBIB
\Bibitem{Sab18}
\by M.~Saburov
\paper On Regularity of Positive Quadratic Doubly Stochastic Operators
\jour Math. Notes
\yr 2018
\vol 103
\issue 2
\pages 328--333
\mathnet{http://mi.mathnet.ru/mz12038}
\crossref{https://doi.org/10.1134/S0001434618010376}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800037}
\elib{http://elibrary.ru/item.asp?id=36093730}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043765063}


Linking options:
  • http://mi.mathnet.ru/eng/mz12038

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020